# SDR RRXA010009

- Difficulty date: February 11, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 83,463 hours, 25,006 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Light
- Condition: Malfunctioned
- Location: Instrument Pnl
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL PRESSURE LIGHT ILLUMINATED IN FLIGHT 3900 FEET, M.8 249 KIAS OIL PRESS 42, PSI IDLE 32 PSI.  LIGHT REMAINED ILLUMINATED AS POWER REDUCED FROM CRUISE TO IDLE POWER.  INFLIGHT SHUTDOWN PERFORMED IAW QRH.  AFTER SHUTDOWN OIL PRESSURE LIGHT REMAINED ILLUMINATED CONTINUOUSLY THROUGH LANDING, WINDMILLING PSI 4.  TROUBLESHOOTING FOUND THE LIGHT BULB IN NR 3 LOW OIL PRESSURE LIGHT CONNECTION BAD DUE TO SOLDER ON LIGHT SOCKET.  CLEANED SOCKET, RELAMPED, OPS CHK NORMAL IAW M/M 79-31-05.
